# SDR 2005FA0000448

- Difficulty date: March 15, 2005
- Submitted: March 28, 2005
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Housing
- Part number: 65447821
- Condition: Cracked
- Location: Hyd Pump
- Part time: 61,514 hours
- Component: Pump
- Component part number: 65449913
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD PUMP HOUSING IS CRACKED BEHIND PORT (1), FATIGUE.  REDESIGN COVER. (MECHANIC FXS, JOB NR 193727) (K)
